# SDR FDEA2020073091708

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD CABIN - MAIN DECK CARGO COMPARTMENT FLOOR PANEL EDGE FOUND CORROSION   AT STATION 475 TO STA 503 , BETWEEN X = 37 TO 46.5 .
